# SDR R61A2019060410577

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 15,598 hours, 10,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Door Latch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLE OPENING MAIN CABIN DOOR. CLEANED MAIN CABIN DOOR LATCH TRACKS AND OPS CHECK GOOD IAW AMM 52-11-00/500.
